MathSciNet Relay Station
MathSciNet bibliographic data
MR2241309 (2007a:65164) 65M70 (65M15)
Rovas, D. V.; Machiels, L.; Maday, Y. Reduced-basis output bound methods for parabolic problems. IMA J. Numer. Anal. 26 (2006), no. 3, 423–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement